Volume 1, Issue 1

 

ارسال های اخیر

  • Shrinkage estimation of the regression parameters with multivariate normal errors 

    Arashi, M.؛ Tabatabaey, S. M. M. (2008-01-01)
    In the linear model y=XB+e with the errors distributed as normal, we obtain generalized least square (GLS), restricted GLS (RGLS), preliminary test (PT), Stein-type shrinkage (S) and positive-rule shrinkage (PRS) estimators ...

  • Statistical inference based on k-records 

    Ahmadi, J.؛ Doostparast, M. (2008-01-01)
    In this paper, an extension of record models, well known as k-records, is considered. Bayesian estimation as well as prediction based on k-records are presented when the underlying distribution is assumed to have a general ...

  • Uniformly continuous 1-1 functions on ordered fields not mapping interior to interior 

    Moniri, Mojtaba؛ S. Eivazloo, Jafar (2008-01-01)
    In an earlier work we showed that for ordered fields F not isomorphic to the reals R, there are continuous 1-1 unctions on [0, 1]F which map some interior point to a boundary point of the image (and so are not open). Here ...

  • A numerical solution for an inverse heat conduction problem 

    Shidfar, Abdollah؛ Zakeri, Ali (2008-01-01)
    In this paper, we demonstrate the existence and uniqueness a semianalytical solution of an inverse heat conduction problem (IHCP) in the form: ut = uxx in the domain D = {(x, t)| 0

  • Groups with soluble minimax conjugate classes of subgroups 

    Russo, Francesco (2008-01-01)
    A classical result of Neumann characterizes the groups in which each subgroup has finitely many conjugates only as central-by-finite groups. If X is a class of groups, a group G is said to have X-conjugate classes of ...

  • New classes of infinite groups 

    Senashov, V.I.؛ Shunkov, V.P. (2008-01-01)
    In this article, we consider some new classes of groups, namely, Mp-groups, T0-groups,Ø-groups,Ø0-groups, groups with finitely embedded involution, which were appeared at the end of twenties century. These classes of ...

  • On algebraic characterizations for finiteness of the dimension of EG 

    Talelli, Olympia (2008-01-01)
    Certain algebraic invariants of the integral group ring ZG of a group G were introduced and investigated in relation to the problem of extending the Farrell-Tate cohomology, which is defined for the class of groups of ...